MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15769
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure for the treatment of atrial fibrillation (af), a faradrive steerable sheath was selected for use.During withdrawal of the sheath from the left atrium, aspiration was performed as part of the removal process.At that time, a large quantity of air bubbles was observed mid-sheath while the sheath was being withdrawn from the body.All observed air bubbles were successfully aspirated, and the patient was assessed and monitored for signs and symptoms of air embolism and stroke.No air was observed in the patient, and the patient did not experience a stroke.The procedure was completed successfully using the device.No adverse patient effects or complications occurred, and the patient remained stable throughout and following the procedure.

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50888710
Report Number2124215-2026-50965
Device Sequence Number10708011
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280424(10)CL15769
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCL15769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97610227-FA
Patient Sequence Number1
Patient SexUnknown